# SDR AALA201907299044

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 17,995 hours, 6,960 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS TOGA CONFIG 1 TAKEOFF 25R PHX OAT 43Ï¿½C JUST PRIOR TO V1, AIRCRAFT EXPERIENCED EXTREME JOLT FELT BY ENTIRE CREW SENSED SIGNIFICANT FORCE TO LEFT. NO ECAM TRIGGERED AND NO COMPRESSOR STALL SOUNDS. FORCE WAS OF SHORT DURATION AND ONLY OCCURED ONCE. NO FEED BACK THROUGH RUDDER PEDALS. FORCE WAS MORE THAN COULD BE GENERATED BY ASSYMETRIAL BRAKE APPLICATION OR RUDDER HARDOVER. SUSPECT ENGINE RELATED BUT NO EVIDENCE TO CORROBORATE. NOTICEABLE STRAIN AGAINST LAP BELTS AND SHOULDER HARNESSES. MAINTENANCE PERFORMED T/S OF BOTH #1 & #2 EMG. NO DEFECTS NOTED. ALL PARAMITERS WITHIN LIMITS. PERFORMED HIGH POWER ASSURANCE TEST RUNS ON #1 & #2 ENGINES. NO DEFECTS NOTED.
